View : 40 Download: 0

Asymptotic option price with bounded expected loss

Title
Asymptotic option price with bounded expected loss
Authors
Song S.Song J.
Ewha Authors
송종우
SCOPUS Author ID
송종우scopus
Issue Date
2008
Journal Title
Journal of the Korean Statistical Society
ISSN
1226-3192JCR Link
Citation
vol. 37, no. 4, pp. 323 - 334
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
This paper studies the problem of option pricing in an incomplete market, where the exact replication of an option may not be possible. In an incomplete market, we suppose a situation where a hedger wants to invest as little as possible at the beginning, but he/she wants to have the expected squared loss at the end not exceeding a certain constant. We study this problem when the log of the underlying asset price process is compound Poisson, which converges to a Brownian motion with drift. In the limit, we use the mean-variance approach to find a hedging strategy which minimizes the expected squared loss for a given initial investment. Then we find the asymptotic minimum investment with the expected squared loss bounded by a given upper bound. Some numerical results are also provided. © 2008 The Korean Statistical Society.
DOI
10.1016/j.jkss.2008.02.004
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE